Gaviscon Liquid SachetsOral Suspension - Sodium Alginate, Sodium Bicarbonate, Calcium CarbonateMint Flavour -Fast soothing relief-Heartburn and indigestion-Long lasting Gaviscon Liquid Sachets bring fast, soothing and long-lasting relief from the pain and discomfort of heartburn and acid indigestion, which, for example, can occur after meals or during pregnancy. They belong to a group of medicines called "reflux suppressants", which form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works its way into the food pipe where it hurts.
For oral administration. Adults, including the elderly and children 12 years and over, one or two 10ml sachets after meals and at bedtime or as directed.
Before taking this product: Each sachet (10ml) of oral suspension contains 6.2 mmol of sodium and 1.6 mmol of calcium. If you have been advised a diet restricted in either of these please consult your doctor before taking this product. This product contains methyl (E218) and propyl (E216) parahydroxybenzoates which may cause allergic reactions (possibly delayed). Do not take if you know you are allergic to any of the ingredients, as skin rashes and difficulty breathing have been reported. Consult your doctor if you experience these or any other side effects.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN
After taking this product: If you forget a dose it is not necessary to double the dose next time, just carry on taking as before. If symptoms persist after seven days consult your doctor. If you take too much of the medicinal product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
Each sachet or oral suspension contains 500mg of sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients.
It also contains: Carbomer, Methyl Parahydroxybenzoate (E128), Propyl Parahydroxybenzoate (E126), Sodium Saccharin, Sodium Hydroxide, Natural Mint Flavour, and purified water.
This product is sugar-free and colour free. You can take this product if you are pregnant or breast feeding.